Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 6, Pages 785–794 (Mi mz8100)  

Differential and smoothness properties of continuous functions

E. G. Guseinov, N. A. Il'yasov

Azerbaidzhan State University

Abstract: Necessary and sufficient conditions on functions $\varphi$ and $\psi$ are found in order for the classes of functions $W^rH_\varphi^k$ and $H_\omega^{+k}$ to coincide ($k$ and $r$ are natural numbers). These results are generalizations of [1–4].

Full text: PDF file (552 kB)

English version:
Mathematical Notes, 1977, 22:6, 931–936

Bibliographic databases:

UDC: 517.5
Received: 07.07.1976

Citation: E. G. Guseinov, N. A. Il'yasov, “Differential and smoothness properties of continuous functions”, Mat. Zametki, 22:6 (1977), 785–794; Math. Notes, 22:6 (1977), 931–936

Citation in format AMSBIB
\Bibitem{GusIly77}
\by E.~G.~Guseinov, N.~A.~Il'yasov
\paper Differential and smoothness properties of continuous functions
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 6
\pages 785--794
\mathnet{http://mi.mathnet.ru/mz8100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=476934}
\zmath{https://zbmath.org/?q=an:0384.46024}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 6
\pages 931--936
\crossref{https://doi.org/10.1007/BF01099560}


Linking options:
  • http://mi.mathnet.ru/eng/mz8100
  • http://mi.mathnet.ru/eng/mz/v22/i6/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:125
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021